mental-health-icon
Amitriptyline and Clonazepam
I have been taking amitriptyline HCl 10mg and clonazepam 0.25mg at night times for a month. my doctor prescribed for depression and sleep disorders. I have tinnitus problem and my doc thinks it is due to stress and lack of sleep. I heard about side effects and addiction of these medications. I want to come out of these medications. please help me how to come out of these medications in a safe way. is it ok to use both medicines combinely.
861 Views v

Answers (6)

Like the answers? Chat privately with the doctor of your choice

I believe you should discuss your concerns in detail with a mental health professional to gain an insight about nature of problem and ways to overcome it through psychotheraputic techniques Consult with me or any psychologist for therapy and counseling Connect with me through practo Follow my Facebook page "the Cloud Door" for mental health issues All the best Seek help for early recovery
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
The doses you are taking are pretty safe and yes, you can take both together. I am sure you must have consulted an ENT for tinnitus before seeing a Psychiatrist. It is very much possible that if there's no ear problems , this problem may indeed be because of your lack of sleep and stress.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi I understand your concern but sometimes through google and other incomplete sources of information we become more tense.. The doses of medications prescribed are already started in low doses which you are taking since 1 month only ... if there is improvement and you are experiencing side effects your doctor will be able to adjust the doses or change the medications.. You need to make him aware about it.. Just Relax and consult your doctor once no need to worry..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Sir As we
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
The dose is safe and it has to b tapered off slowly and only under doctor's supervision
Next Steps
Practice yoga, breathing exercises
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Ur psychiatrist knows what he is doing... Share ur concerns with him
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Amitriptyline for pain Side effect of clonazepam Amitriptyline for neuropathic pain
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.